# SDR AALA201707149018

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 18,626 hours, 7,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN HANDED TO FLIGHT ATTENDANT IN FLIGHT. MAINTENANCE REINSTALLED EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01.
